# SDR SWAA2021081932249

- Difficulty date: March 9, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 787 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURE PLATE LOCATED 8 INCHES AFT OF BS 787 AT LEVEL STR 25R AND RBL 22 AT AFT CARGO COMPARTMENT (1 EA) / EVALUATED REWORK ON PLATE STRUCTURE LOCATED 8' AFT BS787 AT LEVEL STR.25R AND RBL.22 AT AFT CARGO COMPARTMENT IAW SRM B737-700 53-60-15-1A-1 ALLOWABLE DAMAGE 1 FIG 103 DETAIL G; TABLE 101. PARAGRAPH 4G(3) AND APPLIED PROTECTIVE TREATMENT IAW SRM B737-700 51-20-01-0G-0
